# SDR CA090512004

- Difficulty date: March 24, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Agusta A119
- Aircraft time: 1,254 hours
- Engine: Pwa PT6B37A
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 109057004101
- Condition: Sheared
- Location: Landing Gear
- Part time: 1,504 hours
- Component: Landing Gear, Agusta
- Component part number: 109057002
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING OUT FROM A LANDING AREA AT APPROX 70 KNOTS THE PILOT HEARD A LOUD BANG COMING FROM UNDERNEATH THE PILOT SEAT AREA. ALL ENGINE PARAMETERS AND FLIGHT CONTROLS WERE NORMAL AND THE PILOT LANDED AS SOON AS PRACTICAL. ONCE ON THE GROUND UPON FURTHER INVESTIGATION IT WAS REVEALED THAT THE FWD LANDING GEAR CROSSTUBE HAD SHEARED AT THE RT HAND ATTACHMENT SADDLE AREA. AT THE TIME OF THE OCCURRENCE THE ACFT WAS EQUIPPED WITH AN STC APPROVED HELI-UTILITY BASKET THAT WAS FOUND PROPERLY INSTALLED IAW THE STC.
